# SDR AALA202508087650

- Difficulty date: August 6, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 41,068 hours, 8,292 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR WILL NOT OPEN WITH DOOR HANDLE FROM INSIDE OF FLIGHT DECK UNLESS FLIGHT DECK ELECTRONIC SWITCH IS  HELD IN UNLOCK POSITION. FLIGHT CREW REPORTED THAT IT FEELS LIKE MECHANISM IS BROKE FROM HANDLE TO UPPER LOCK. MAINTENANCE REPLACED FLIGHT DECK DOOR CENTER LATCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER CMM 25-20-32.
